# SDR RAIA950402

- Difficulty date: April 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: E0052R10B6SNE
- Condition: Dirty
- Location: Nlg
- Part time: 8,087 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 7398 - NOSE GEAR INTRANSIT LIGHT WOULD NOT EXTINGUISH WHEN SELECTED UP.  MAINTENANCE CLEANED NOSE UPLOCK BOX CANNON PLUG.  GEAR SWINGS REVEALED NORMAL OPERATION.  (M)
